# SDR C2XA01IA181

- Difficulty date: March 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABI- ON POSTFLIGHT INSPECTION THE CREW OBSERVED THE EXTERNAL EMERGENCY LIGHT ON THE FORWARD LEFT SIDE INOPERATIVE, AND THE AIRCRAFT WAS RELEASED IAW MEL 32-60-1 CATAGORY B.  IAH- MAINTENANCE REMOVED AND REPLACED THE LEFT EXTERNAL FORWARD EMERGENCY LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
